As we continue to monitor the situation with the Coronavirus disease (COVID-10) pandemic, District 96 sent a communication on the district events. Districts events are no longer permitted in person from now right through to at least June 2, 2020 to prevent the further spread of this global outbreak.
Generously hosted by City of Vancouver and Zoom
Date: March 16, 2020
- Division S contest can have all the contestants, judges, ballot counters and test speaker in person but no audience
- The audience will join on zoom https://zoom.us/j/556984192
- We understand that the judges will not be fully anonymous however extra ordinary events require extra ordinary measures.
- If you have a role in tomorrow’s contest and no longer able to join in person, please let me know asap.
- We will do our best to accommodate the roles online. i.e. the contestants can do their speeches online.
Time: Arrive 5:15 – 5:30 pm, Contestants need to be escorted to the meeting room. We will meet you at the lobby. Contest begins at 6:00 pm.
Location update: City of Vancouver Engineering Building, 507 West Broadway, Vancouver, BC (located at Cambie and West Broadway over Wholefoods, London Drugs)
Due to COVID19 scare, I am setting up a zoom meeting. We will have all the contestants, judges, ballot counters and timers in the room. Please join us through zoom if you feel under the weather or want to isolate yourself
Zoom info: https://zoom.us/j/556984192
Meeting ID: 556 984 192
Directions: Enter through the front door, relax & wait. We will come and meet you.
5:30 Reception (meet & greet everyone with a contest role)
5:40 Briefing of Contestants (draw for speaking order)
Briefing of Judges, Timers, Ballot Counters
6:00 Call to Order
6:01 Opening remarks & Introduction of Chair (2 mins)
6:03 Division S Evaluation Contest (5 min)
- Test Speaker (5-7 mins) – be surprised
Contestants (listed alphabetically, NOT in the order of their evaluations):
- Kenneth Batty
- Paiman Parmaei
- Ron Lee
6:11 Contestants leave to prepare their evaluation (5 mins)
6:12 Interview with Test Speaker (3 mins)
6:16 Introduction of the contestants and their evaluations (20 mins)
Judges have 1 minute (of silence) to mark their ballots after each speech (5 mins)
6:33 Chief Judge collects ballots and Time Record sheet (1 min)
6:30 Ballot counters count ballots with the chief judge (5 mins)
6:35 Interview with contestants (5 mins)
10 min Break
6:45pm Call to Order SAA
6:50pm Division S International Speech Contest (40 min)
Contestants (listed alphabetically, this order is NOT the speaking order):
- Bibigul Amirova
- Brenda Benham
- Mohamad Kermany
- Soheil Gorji
Judges have 1 minute to mark their ballots after each evaluation (4 mins)
7:27 Chief Judge collects ballots and Time Record sheet (1 min)
7:28 Ballot counters count ballots with the chief judge (5 mins)
7:33 Interview with contestants (4 mins)
7:40 District Conference- Kevin P
7:50 Certificate Ceremony and Announcement of Winners (10 mins)
8:00 Closing Remarks
Division S Director: Chadash Sungur firstname.lastname@example.org
We are looking for additional eligible volunteers to fill some of the roles for the meeting if available.
A full agenda is being prepared.
- Ballot Counters
- Sergeant-At Arms
This event is free and open to the general public. It is a great way to inspire people to join a Toastmasters club to improve their communication and leadership skills.